MAUDE Adverse Event Report: Biomet UK Ltd. BIOLOX DELTA CERAMIC FEM HD 36/0MM; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer

Biomet UK Ltd. BIOLOX DELTA CERAMIC FEM HD 36/0MM; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Catalog Number 650-0661
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.The patient was revised approximately three and a half months post-implantation due to dislocation and malposition of the cup.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 30103607, 36mm i.D.Size g neutral liner, lot 67418835.110010247, g7 osseoti 4 hole shell 58mm g, lot 66577912.G2: foreign - event occurred in new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
BIOLOX DELTA CERAMIC FEM HD 36/0MM
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Manufacturer (Section D)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50493614
Report Number3002806535-2026-00324
Device Sequence Number10647510
Product Code LZO
UDI-Device Identifier00887868271175
UDI-Public(01)00887868271175(17)351001(10)3252340
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number650-0661
Device Lot Number3252340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexUnknown